| Catalog Number |
2C6227 |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the sterile packaging of the extension set was peeling apart.It was further reported that the location is not on the part that is normally peeled to open.This was noted prior to use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information was added.The actual sample was received for evaluation.A visual inspection was performed which revealed an opened packaging.Dimensional testing was also performed, and it was determined that the components were according to specification.The reported condition was verified.The cause of the condition was determined to be the vacuum machine was low causing less air elimination; therefore, when the units are placed into the master carton the seal could open.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.